Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My Mother in law has been subscribed gabapentin 100mg three

My Mother in law has been subscribed gabapentin 100mg three times daily for nerve pain in her hand as a result of a burn. She has taken the med last evening , this morning and at noon today. She is on dialysis. Upon coming home from her dialysis today she felt light headed and dizzy, She nearly fell . I was able to catch her before she hit the floor. Is this a normal reaction to this med?
Tue, 29 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a 82yr old mother-n-law who was given gabapentin because she had a nerve in her ear that was irritated. She is taking it 3xaday @ 100mg. each. She is walking to the bathroom bent over grabbing everything along the way. I ask her why she is doing this and she says she doesn t want to fall. I ask what makes her thank she will fall and she says she doesn t know. She is sleeping a lot and when she wakes she is very delirious and that continues through out the day. What should I do?

doctor1 MD

i have complex seizures, simple coplex seizures, partial seizures, and hardly ever grand mall seizures, I take 400mg Gabbapentin 4 times a day. I am writing this because my mother, and other family members think I am overtaking my pain meds, when I am with family s town I try not to take any meds, but get screamed at, put down and humiliated. .they won t listen, or have a conversation about my condition when I am fine, they believe what they want, and will not listen, ..help

doctor1 MD

I have neuropathy in my feet and legs. I just started taking 3 gabapentin - 300mg and two metanx every day. When I had treatment for prostrate cancer my doctor started me on Centrum Silver. Is it okay to continue taking this vitamin along with the two prescriptions that my doctor has me taking? My son-in-law thought that the combination of the three pills would cause a high B-12 problem.

Loading Online Doctors....